# SDR VQMA202303150001

- Difficulty date: February 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N965TX
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 17,901 hours, 10,893 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: 7014300901
- Part serial: 00066761
- Condition: Failed
- Location: Cockpit
- Part time: 15,979 hours, 10,810 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON MONDAY, FEBRUARY 13TH 2023, CESSNA CITATION 750, REGISTRATION NUMBER N965TX, SERIAL NUMBER 750-0166 DIVERTED TO ICT DUE TO A FAILED DISPLAY UNIT. THE FLIGHT CREW MADE THE FOLLOWING ENTRY ON AIRCRAFT MAINTENANCE LOG (AML) FORM SERIAL NUMBER M225892: DISPLAY UNIT #3 WENT BLANK + EICAS CIRCUIT BREAKER POPPED.  RESET BREAKER. DU#3 CAME BACK UP. SMELLED SMOKE. PULLED BREAKER FOR EICAS.     CORRECTIVE ACTION: WORK COMPLETED BY TEXTRON AVIATION (CRS#: CNQR918C) ON MOUNTAIN AVIATION WORK ORDER MTN-5137: REMOVED #3 DISPLAY PN:7014300-901 SN:00066761 DUE TO FAIL. INSTALLED REPAIRED COMPONENT IAW CESSNA 750 MM CH. 31-50-01. OPS CHECK GOOD IAW 750 MM31-50-01. COMPONENT REPAIRED BY MILLENNIUM INTERNATIONAL. LLC. #CRS M7XR967N
